# SDR SWAA2021041312379

- Difficulty date: February 6, 2020
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH Z ANGLE STA 767+3' TO STA 847; WL 158 HAS MULTIPLE AREAS OF CORROSION REMOVED CORROSION FROM AFT CARGO LH Z ANGLE STA 767+3 TO 847 IAW B737 SRM 5110020G0 FOUND TO BE OUT OF LIMITS ORIG .040 REMAIN .020' LOSS .020' IAW B737 SRM 53005312. ZANGLE REPLACED ON NRC Y167533 PN 146A.
